# SDR USAA2013112600004

- Difficulty date: November 16, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 44,018 hours, 16,089 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725130100200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK LEVEL 2 GALVANIC CORROSION ON RT WING LOWER FUEL DOOR 640NB BETWEEN WING RIB 18 TO RIB 19 & BETWEEN STRINGER 8R TO STRINGER 11R.  REPLACED RT WING LOWER FUEL DOOR 640NB IAW A320 SRM 51-72-11.
